# SDR UIEA2020021000219

- Difficulty date: February 9, 2020
- Submitted: February 10, 2020
- Operation: Air carrier
- Aircraft: N1997A
- Make and model: Boeing 767-33A
- Aircraft serial: 27310
- Aircraft time: 97,445 hours, 19,946 cycles
- System (JASC): 3442 · Weather Radar System
- Part: Warning Message
- Condition: False Activation
- Location: Weather Radar
- Stage of operation: NR
- How discovered: 9
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

WXR WEAK MESSAGE DISPLAYED ON HSI.( C/W TEST PER AMM 34-43-00. OPS CHECK OK AT THIS TIME. NO FAULTS NOTED. )
